# SDR USAA2013070100017

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 42,305 hours, 15,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00269202
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV D EMERGENCY LIGHT OUT.  R & R LAV D EMERGENCY LIGHT ASSY.
